Existence of Positive Solutions for Second Order Impulsive Differential Equations with Integral Boundary Conditions on the Real Line

Articles > Article · 2021

Authors: İlkay KARACA, Sezgi Aksoy

Filomat, Journal Indexed in SCI Expanded, International, Scopus, 2021, vol 35, pp 4197-4208

DOI: 10.2298/FIL2112197K

Summary

This paper is denoted to study the existence of impulsive differential equations involving integral boundary conditions on the whole line by means of the Leray-Schauder Nonlinear Alternative theorem. An example is demonstrated the effectiveness of the our main result.

View details